Skip to main content
Log in

An Example of Jump from Chaos to Integrability in Magnetic Geodesic Flows

  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

REFERENCES

  1. G. A. Hedlund, Duke Math. J., 2 (1936), 530–542.

    Google Scholar 

  2. G. Contreras, R. Iturriaga, G. P. Paternain, and M. Paternain, Geom. Funct. Anal., 8 (1998), 788–809.

    Google Scholar 

  3. I. A. Taimanov, Izv. Akad. Nauk SSSR Ser. Mat. [Math. USSR-Izv.], 51 (1987), no. 2, 429–435.

    Google Scholar 

  4. A. V. Bolsinov and I. A. Taimanov, Invent. Math., 140 (2000), 639–650.

    Google Scholar 

  5. S. P. Novikov, Uspekhi Mat.Nauk[Russian Math. Surveys], 37 (1982), no. 5, 3–49.

    Google Scholar 

  6. V. L. Ginzburg, Math. Z., 223 (1996), 397–409.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Taimanov, I.A. An Example of Jump from Chaos to Integrability in Magnetic Geodesic Flows. Mathematical Notes 76, 587–589 (2004). https://doi.org/10.1023/B:MATN.0000043489.36311.1b

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/B:MATN.0000043489.36311.1b

Navigation